[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Ranting over bad sites...



Sherry-
	Are you sure it isn't the vial of insulin you are using?  (you did
also take an injection along with all those site changes, and still had
highs...   might imply that the insulin was some how at fault)

just a thought, YMMV,
-jess

On Thu, 16 Aug 2001, Sherry Compton wrote:

> Last night I changed my site around dinner time.  A few hours later I tested and was a little high, but thought it was just
> because I had seeped out some insulin with the old site.  So I just bolused a few units.  Later in the night I was STILL high.  I
> took an injections and changed my site again.  Now it was late so I just went to bed  ( I know, I know, you aren't supposed to do
> that.)  When I woke up later with the baby, I was almost 400!!  By now I was really frustrated.  I changed it AGAIN.
> And took an injection.   This third change has now gone bad.  I am 300-400 all morning.  I've decided to just skip the hassle of
> changing it again and take shots all day at work.  My control may not be great but I just don't want to mess with this again.
> I'M SICK OF BAD SITES!!!!
> ARRGGGHHHHH!
> 
> Why does this happen sometimes?   And two of the sets I used were from different boxes.
> 
> 
> Sherry C
> >From the massive city of Bowling Green, KY
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
> 

---
Jessica Marder
(617) 513-2845
email @ redacted
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml